# SDR IPXA10558738

- Difficulty date: February 26, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 765-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON RT FLOOR TO SIDEWALL SUPPORT PLATE IN THE FORWARD CARGO BAY, BS 765 TO BS 840, RBL 20 WL 156, STR 26R.  REPLACED RT FLOOR TO SIDEWALL SUPPORT PLATE IN FORWARD CARGO BAY, BS 765 TO BS 840, RBL 20, WL 156, STR 26R REF SRM 51-40-02-0G, EO NR B757-5310-32833-A, SRM 53-30-53-0I-1, SRM 53-00-53-1A-1, SRM 51-10-02-0G.
